# SDR DALA2021122708049

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 69,229 hours, 32,049 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 ENG 1 FIRE EXTINGUISHER BOTTLE DISCHARGED. CORRECTIVE ACTION: FIRE EXTINGUISHER BOTTLE REPLACED PER A320 AMM 26-21-41. (2065336)
